MathSciNet Relay Station
MathSciNet bibliographic data
MR294432 (45 #3502) 17A30
Thedy, Armin On rings satisfying $[(a,\,b,\,c),\,d]=0$. Proc. Amer. Math. Soc. 29 (1971), 250–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement